# SDR DHL2004749005

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Aft Body
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT DOES NOT TEST.  RESEATED AND CYCLED SYSTEM POWER ON OVERHEAT DETECTION SYSTEM BOX. REF B727 M/M 26-14-000. TESTED LOWER AFT BODY OVERHEAT, OPS CHECKS NORMAL.
